Boston Terrier with Luxating Patella – Does anyone Knows Ways to Make her Feel Better?

618

    Here is a question from Keleigh Slaight asking for some advices for her female Boston Terrier having Luxating Patella and hurted her kneecap.

    She says : “My boston terrier Molly somehow hurt her kneecap last night (luxating putella). I took her to the vet and they have me give her plain killers and anti inflammatory and told me to keep her off it. Poor Molly screams if it is touched even Just lightly. She’s sleeping now but wanted to know if any of you knew ways to make her feel better?”

    Does anyone have any experiences, suggestions or recommendations to share? Join the discussion!

    Boston Terrier with Luxating Patella - Does anyone Knows Ways to Make her Feel Better?

      Share your Thoughts

    20
    Leave a Comment

    avatar
    20 Comment threads
    0 Thread replies
    0 Followers
     
    Most reacted comment
    Hottest comment thread
    20 Comment authors
    Brenda DushackMegan Condon ConnollyTenten TheeNickJeanie Shelton Recent comment authors
      Subscribe  
    newest oldest most voted
    Notify of
    Brenda Dushack

    WE HAD SURGERY DONE FOR OUR BOSTON. IT WAS A TOTAL SUCCESS. PAIN ALL GONE

    Tenten Thee

    <3

    Megan Condon Connolly

    Mine had his repaired at 10 months also. My vet told me if it kept popping out the arthritis would be so bad in his leg it would be useless. I use Cosequin also. He’s 3 1/2 and he’s fine now.

    Nick
    Nick

    I’m sure you’ve explored this, but our Boston Terrier (also named Molly!) had the same problem and we ended up having her undergo surgery.

    It wasn’t cheap (and the recovery is about 6 weeks), but she’s 110% better now and I don’t regret spending the money one bit.

    I know that’s not an option for some people, but if it is an option for you and you’re going back and forth…I’d highly recommend it.

    Best of you luck to you guys. She’s a cutie!

    Carol Audrey Adriaans
    Jeanie Shelton

    Make sure she doesn’t take those meds on an empty stomach. Can cause ulcers.